# SDR DALA2019010700050

- Difficulty date: January 3, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 38,119 hours, 25,822 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Not Reported
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF WE RECEIVED A "GEAR DOOR OPEN" ALERT WITH GEAR HANDLE IN THE UP POSITION. ALSO A "LEFT GEAR UNSAFE" RED LIGHT WAS ILLUMINATED. NO SOUNDS OR VIBRATIONS NOTED FROM THE COCKPIT OR CABIN CREW. CHECKLIST 14.7 & 14.8 WERE RUN WHILE TALKING TO MAINTENANCE AND FLIGHT OPERATIONS. ALTERNATE LANDING GEAR EXTENTION PROCEDURES WERE NOT UTILIZED. DURING THE LANDING, SPARKS WERE NOTICED ON RUNWAY SO THE AIRCRAFT WAS TOWED BACK. MAINTENANCE REPLACED THE LEFT MLG DOOR PER AMM 32-14. JACKED AC PER AMM 07-11 AND A GEAR SWING WAS PERFORMED PER AMM 32-30. ALL GEAR OPERATIONS ARE NORMAL AT THIS TIME. (LP #4845186)
